Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feels tender, sore and achy in the abdomen. Could it be ovarian cyst?

Two days ago I had a sharp pain in my lower left abdomen (sort of bear my ovaries). It came on in waves and hurt so bad but then stopped after about an hour and a half. Now it is tender and sore there and achey. I read online about ovarian cysts and things like that and I m scared it could affect my fertility . I m 17 btw
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You shouldn’t predict negative things on assumptions.
There may be various reasons for pain.
You need Proper clinical examination and investigations.
Investigation includes Routine hemogram ,urine RE/ME ,ultrasound of abdomen should be done.
Further investigations depends upon findings.
Pain may be due to calculus in VUJ,colitis,UTI,PID,ovarian pathology etc.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor